Oklahoma, 2009Tornadoes and Flash Flooding in Oklahoma, April 29, 2009
April 29, 2009 · NWS OUN · 19 events in 11 counties and zones
A complex of thunderstorms developed over westeTexas and moved northeast toward southwest Oklahoma. Tornadoes, very strong winds, large hail, and heavy rainfall were reported as the thunderstorms moved northeast.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A complex of thunderstorms developed over westeTexas and moved northeast toward southwest Oklahoma. Tornadoes, very strong winds, large hail, and heavy rainfall were reported as the thunderstorms moved northeast. Several locations reported flash flooding due to the heavy rainfall, with several roadways impassable. Three tornadoes were reported near Stratford, near Dixon and Wewoka, and near Yeager, with damage reported near Ada. Monetary damages were not available in some cases.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 29, 1:44 AM CST, 2 hours 1 minute earlier.
Area forecast discussion, Apr 29, 1:44 AM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
244 AM CDT WED APR 29 2009
.DISCUSSION...
CONVECTIVE ACTIVITY IS INCREASING ACROSS THE TEXAS
PANHANDLE...INTO WESTERN NORTH TEXAS AND WESTERN OKLAHOMA...IN
RESPONSE TO AN APPROACHING SHORT WAVE TROUGH. WE SEE NO REASON WHY
THIS ACTIVITY WILL NOT TRANSLATE ACROSS THE CWA THROUGH THE
MORNING AND INTO THE EARLY AFTERNOON. A FLASH FLOOD WATCH HAS BEEN
ISSUED BEGINNING AT 5 AM FOR MUCH OF NORTHERN OKLAHOMA...AS FLASH
FLOOD GUIDANCE VALUES STAND A GOOD CHANCE OF BEING REACHED. RECENT
RAINS IN NORTHER OKLAHOMA HAVE LEFT THE SOIL SATURATED AND UNABLE
TO ABSORB MUCH MORE WATER. THE CONVECTION IS EXPECTED TO MOVE OUT
OF THE CWA SOMETIME THIS AFTERNOON OR EARLY THIS EVENING AS THE
SHORT WAVE TROUGH EXITS THE AREA.
SUBSIDENCE BEHIND THE CONVECTION IS EXPECTED TO SUPPRESS FURTHER
DEVELOPMENT...AT LEAST FOR A TIME. A DRY LINE WILL SET UP ACROSS
THE PANHANDLES ON THURSDAY WITH A COLD FRONT POSITIONED JUST TO
THE NORTH OF THE AREA...WITH THE POSSIBILITY OF STORM DEVELOPMENT
ALONG THIS FRONT ON THURSDAY AFTERNOON. THE FRONT IS STILL
FORECAST TO MOVE SOUTHWARD ON FRIDAY...AND COULD STALL SOMEWHERE
NEAR THE RED RIVER EARLY SATURDAY MORNING. ISENTROPIC LIFT COULD
LEAD TO MORE RAIN FROM FRIDAY NIGHT INTO THE WEEKEND. THE NEXT
STRONG UPPER STORM SYSTEM IS FORECAST TO APPROACH THE AREA
SOMETIME IN THE MIDDLE OF NEXT WEEK.
TAYLOR
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 72 64 79 65 / 80 60 20 20
HOBART OK 77 62 83 63 / 80 30 10 10
WICHITA FALLS TX 79 66 83 67 / 80 30 10 10
GAGE OK 76 60 81 55 / 60 20 10 30
PONCA CITY OK 74 64 75 63 / 80 70 40 40
DURANT OK 76 66 80 68 / 70 50 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ006>008-011>013-
017>020.
TX...NONE.
&&
09/03Hazardous weather outlook, Apr 28, 7:25 PM CST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT TUE APR 28 2009
OKZ004>048-050>052-TXZ083>090-291000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
825 PM CDT TUE APR 28 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PARTS
OF WESTERN NORTH TEXAS AND WESTERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS WEST OF A LINE FROM ARNETT... TO CLINTON...
TO FREDERICK... TO ELECTRA... TO SEYMOUR.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER
MIDNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS LATE
TONIGHT.
DISCUSSION...
A SLOW-MOVING SURFACE FRONT... EXTENDING FROM WESTERN NORTH TEXAS
EAST AND NORTHEAST ACROSS SOUTHERN AND EAST CENTRAL OKLAHOMA TUESDAY
EVENING... WILL LIFT SLOWLY NORTH AND WEAKEN OVERNIGHT. A SOUTHERLY
LOW-LEVEL JET WILL INCREASE OVERNIGHT ACROSS WESTERN TEXAS...
RESULTING IN NORTHWARD TRANSPORT OF WARM AND UNSTABLE AIR ALOFT
ACROSS THE SOUTHERN HIGH PLAINS. THE AIR NEAR THE SURFACE IS LIKELY
TO REMAIN RELATIVELY COOL AND STABLE... BUT SOUTHEASTERLY SURFACE
WINDS WILL RESULT IN UPSLOPE FLOW AND LIFT. THUNDERSTORMS WILL
INCREASE OVER THE SOUTHERN HIGH PLAINS DURING THE EVENING...
POSSIBLY MERGING INTO A LARGER THUNDERSTORM COMPLEX BEFORE MOVING
EAST INTO OKLAHOMA AND NORTH CENTRAL TEXAS LATE TONIGHT. VERTICAL
WIND SHEAR AND ELEVATED INSTABILITY WILL MEAN THAT LARGE HAIL WILL
BE THE MAIN CONCERN.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY APR 29.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT OVER WESTERN NORTH TEXAS AND THE WESTERN HALF OF
OKLAHOMA. THE RISK OF SEVERE STORMS WILL CONTINUE EACH DAY THROUGH
AT LEAST FRIDAY... AND POSSIBLY INTO THE WEEKEND.
OTHER HAZARDOUS WEATHER...
PERIODS OF HEAVY RAINFALL ARE EXPECTED INTO EARLY NEXT WEEK...WHICH
COULD LEAD TO LOCALIZED FLOODING AND MAIN-STEM RIVER FLOODING.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
WEDNESDAY.
24In the hours before
Special weather statement, Apr 29, 1:01 AM CST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
201 AM CDT WED APR 29 2009
OKZ036-TXZ083-085-290745-
JACKSON OK-HARDEMAN TX-WILBARGER TX-
201 AM CDT WED APR 29 2009
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN...JACKSON AND
WILBARGER COUNTIES.
A STRONG THUNDERSTORM WAS LOCATED OVER CHILLICOTHE AT 201 AM CDT...
MOVING NORTHEAST AT 15 MPH.
SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
WR
Local storm report, Apr 29, 1:18 AM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
218 AM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL 3 ENE CHILLICOTHE 34.27N 99.47W
04/29/2009 E1.00 INCH WILBARGER TX EMERGENCY MNGR
FM 1924/COUNTY RD 85N
&&
THORENLocal storm report, Apr 29, 1:31 AM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
231 AM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM HAIL ODELL 34.35N 99.42W
04/29/2009 E0.75 INCH WILBARGER TX AMATEUR RADIO
&&
THORENSpecial weather statement, Apr 29, 1:56 AM CST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
256 AM CDT WED APR 29 2009
TXZ083-290845-
HARDEMAN TX-
256 AM CDT WED APR 29 2009
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN COUNTY.
A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF QUANAH AT 256 AM
CDT...MOVING EAST AT 25 MPH.
SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
WR
Local storm report, Apr 29, 2:44 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
344 AM CDT WED APR 29 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND GST 6 W CHILLICOTHE 34.26N 99.62W
04/29/2009 E60.00 MPH HARDEMAN TX AMATEUR RADIO
0340 AM TSTM WND GST 3 W CHILLICOTHE 34.26N 99.57W
04/29/2009 E60.00 MPH HARDEMAN TX AMATEUR RADIO
&&
TAYLORSpecial weather statement, Apr 29, 3:34 AM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT WED APR 29 2009
OKZ023-035-038-291015-
CADDO OK-KIOWA OK-COMANCHE OK-
434 AM CDT WED APR 29 2009
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND KIOWA
COUNTIES.
A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 4 MILES SOUTHWEST OF
GRACEMONT TO 29 MILES SOUTHWEST OF INDIAHOMA AT 434 AM CDT...MOVING
SOUTH AT 20 MPH.
VERY HEAVY RAINFALL IS LIKELY. SMALL HAIL AND WINDS AROUND 50 MPH
ARE POSSIBLE.
WR
Event by event
5 thunderstorm wind, 5 hail, 4 tornado, 3 flood, 2 flash flood. Local standard time, as filed.
Flood, Kiowa
- When
- April 29, 3:45 AM CST to 5:45 AM CST
- Where
- Kiowa County, 0.91 mi NNW of Snyder to 0.85 mi N of Snyder
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.671, -98.959
Street flooding was reported in and around Snyder due to heavy rainfall.
Flood, Tillman
- When
- April 29, 4:00 AM CST to 6:00 AM CST
- Where
- Tillman County, 0.18 mi NNE of Frederick to 0.74 mi NE of Frederick
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.392, -99.019
Street flooding was reported from around Highway 183 and Main Street, to the south part of Frederick.
Flood, Kiowa
- When
- April 29, 4:05 AM CST to 6:00 AM CST
- Where
- Kiowa County, 0.54 mi NW of Mountain Park to 0.58 mi NNE of Mountain Park
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.705, -98.957
Street flooding was reported in and around Mountain Park.
Thunderstorm Wind, Jefferson
- When
- April 29, 7:10 AM CST to 7:12 AM CST
- Where
- Jefferson County, Hastings
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.230, -98.110
Several street signs were blown over. Numerous tree limbs were also downed. Monetary damages were not available.
Hail, Jefferson
- When
- April 29, 7:15 AM CST
- Where
- Jefferson County, Waurika Lake Dam
- Measured
- 1.25 in hail
- Reported by
- Other Federal Agency
- Coordinates
- 34.240, -98.050
Quarter- to half-dollar-size hail was reported.
Flash Flood, Jefferson
- When
- April 29, 8:00 AM CST to 10:00 AM CST
- Where
- Jefferson County, 3.34 mi N of Hastings to 2.6 mi NE of Hastings
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.278, -98.109
Roads on the east and west sides of Waurika Lake were closed due to rapidly rising water.
Flash Flood, Stephens
- When
- April 29, 8:15 AM CST to 10:30 AM CST
- Where
- Stephens County, 0.57 mi ENE of Comanche to 0.93 mi SSE of Comanche
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.373, -97.960
Two bridges between Comanche and Loco were under water. Several county roads were also underwater and impassable.
Thunderstorm Wind, Carter
- When
- April 29, 8:50 AM CST to 8:52 AM CST
- Where
- Carter County, Healdton
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.230, -97.490
Several trees and power lines were blown down by the wind.
Thunderstorm Wind, Carter
- When
- April 29, 8:55 AM CST to 8:58 AM CST
- Where
- Carter County, Ratliff City to 0.73 mi SSW of Fox
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.450, -97.510
Several telephone poles and power lines were blown down between Ratliff City and Fox. An anchored down oil pulling unit was blown onto Ranch Road. Monetary damages were not available.
Tornado, Garvin
- When
- April 29, 9:11 AM CST to 9:18 AM CST
- Where
- Garvin County, 4.05 mi W of Stratford to 3.89 mi NNW of Stratford
- Rating
- EF1
- Path length
- 5.5 mi
- Path width
- 40 yd
- Continued into
- McClain, Ok (OUN)
- Reported by
- NWS Storm Survey
- Coordinates
- 34.794, -97.031
A tornado touched down west of Stratford and just south of state highway 19. The tornado initially moved northeast destroying two outbuildings and damaging trees west of Stratford. After crossing state highway 19, the tornado turned to the north-northeast damaging home roofs, destroying a shed, and partially removing a roof from a barn. The most significant damage occurred on the south side of the road defining the Garvin-McClain County line where a home had a portion of its roof removed. The tornado then crossed into McClain County about one-half mile west of U.S. Highway 177.
Thunderstorm Wind, Garvin
- When
- April 29, 9:15 AM CST to 9:18 AM CST
- Where
- Garvin County, 1.83 mi NNW of Stratford to 3.28 mi N of Stratford
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 34.826, -96.968
To the east of the tornado path, an area of wind damage was observed along U.S. Highway 177 to the north of Stratford. A barn was heavily damaged, trees were damaged, including peach and apricot trees at a peach farm.
Hail, Carter
- When
- April 29, 9:15 AM CST
- Where
- Carter County, Lone Grove
- Measured
- 0.75 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.180, -97.260
Tornado, McClain
- When
- April 29, 9:18 AM CST to 9:20 AM CST
- Where
- McClain County, 4.45 mi ESE of Byars to 5.03 mi E of Byars
- Rating
- EF1
- Path length
- 1.3 mi
- Path width
- 40 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 34.855, -96.974
This tornado developed west of Stratford in Garvin County and moved into McClain County about one half mile west of U.S. Highway 177. The tornado destroyed a greenhouse and damaged a barn to the west of the highway before crossing the highway and dissipating about one mile north of the county line.
Hail, Carter
- When
- April 29, 9:24 AM CST to 9:25 AM CST
- Where
- Carter County, Ardmore
- Measured
- 0.88 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.170, -97.140
Thunderstorm Wind, Pontotoc
- When
- April 29, 9:29 AM CST to 9:45 AM CST
- Where
- Pontotoc County, 4 mi NNW of Fitzhugh to 2.06 mi NNE of Ada
- Measured
- 80 kt (92 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 34.722, -96.800
One home, two barns, and three smaller outbuildings were destroyed. An 8 x 40 foot single wide trailer was turned over. Three more barns sustained damaged. The Pontotoc County Agri-Plex was sustained damage, as well as an airport hangar at the Ada Airport. Numerous large trees were downed or severely damaged. The airport measured a 65 mph gust, a 71 mph gust was measured the Agri-plex, and a mesonet station 2 miles north-northeast of Ada measured a 64 mph gust. Monetary damages were not available.
The majority of this damage was noted from six miles west-southwest of Latta to 3 miles west of Latta and on the north side of Ada. An NWS storm survey conducted indicated that a small tornado may have occurred west-southwest of Latta, but the evidence was inconclusive with the majority of damage occurring from severe thunderstorm winds estimated around 90 to 95 mph.
Hail, Marshall
- When
- April 29, 9:55 AM CST
- Where
- Marshall County, 3 mi W of Madill
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 34.090, -96.822
Hail, Marshall
- When
- April 29, 10:10 AM CST
- Where
- Marshall County, Madill
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.090, -96.770
Tornado, Seminole
- When
- April 29, 10:27 AM CST to 10:31 AM CST
- Where
- Seminole County, 2.93 mi WNW of Wewoka to 3.3 mi NE of Lima
- Rating
- EF1
- Path length
- 2 mi
- Path width
- 30 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.172, -96.534
A tornado developed near the apex of a bow echo, and moved north-northwest along the leading edge of the bow echo as the storm complex moved east. Significant roof and exterior wall damage occurred to a house near where the tornado initially touched down. The tornado continued to move north-northwest for two miles continuing to produce tree damage and scattered roof and outbuilding damage.
Tornado, Hughes
- When
- April 29, 10:40 AM CST to 10:42 AM CST
- Where
- Hughes County, 2.42 mi ENE of Yeager to 3.1 mi NE of Yeager
- Rating
- EF0
- Path length
- 1.5 mi
- Path width
- 30 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 35.172, -96.299
A tornado traveled north along NS377 Road for about a mile and a half in an area northeast of Yeager. The tornado caused trailer and tree damage, and some roof damage to homes.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, April 29 to 30, 20091 death · 2 injured · $7.7 million · 60 kt wind · 20 events
- Tornadoes and Hail in Kansas, April 29, 20092 injured · $2.0 million · EF1 · 27 events
- Tornado and Hail in Texas, April 29, 2009$71,000 · EF2 · 14 events
- Flood in Indiana, April 29, 2009$3.0 million · 1 event
- Tornadoes and Hail in Texas, April 29, 2009$195,000 · EF1 · 24 events
- Hail and Damaging Wind in Texas, April 29 to 30, 2009$200,000 · 2.75 in hail · 13 events
- Tornadoes and Hail in Texas, April 29, 2009$23,000 · EF1 · 26 events
- Tornadoes in Arkansas, April 29, 2009$95,000 · EF0 · 2 events
- Tornadoes and Flash Flood in Arkansas, April 29 to 30, 2009$56,000 · EF0 · 11 events
- Hail in Texas, April 29, 20091 in hail · 10 events
- Flash Flood and Hail in Virginia, April 29, 2009$900 · 1 in hail · 9 events
- Flash Flooding in Missouri, April 29 to 30, 20098 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 166486, 166487, 166488, 166490, 166491, 166492, 166494, 166495, 166496, 166171, 166173, 166497, 166172, 166484, 167244, 166500, 166485, 166174, 166501.